# SDR IXXA06SMN002S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, NR 3 ENGINE - RAIL FITTING CORRODED, YN 278.000 AT 12 O'CLOCK POSITION (LT SIDE).  REMOVED AND REPLACED NR 3 ENGINE LT TRANSLATING COWL IAW CFM 56 MM 78-31-20 PAR 3A-3B, PG 402, 422.  REFER TO JC SVC-7003-7104 FOR OPS CHECK.
